MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP AEROMIST BUDDIES NEBULIZER COMPRESSOR, PUPPY CHARACTER; COMPRESSOR,NEBULIZER, CHARACTER, PUPPY

MEDLINE INDUSTRIES, LP AEROMIST BUDDIES NEBULIZER COMPRESSOR, PUPPY CHARACTER; COMPRESSOR,NEBULIZER, CHARACTER, PUPPY
Catalog Number HCSPUPPY
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per customer, "we are requesting a credit (not replacement) for 1 defective neb.Item #hcspuppy from lot 6462110.Serial # (b)(6).This unit will not stay powered on.Fd6369767.".
 
Additional Manufacturer Narrative
Per customer, "we are requesting a credit (not replacement) for 1 defective neb.Item #hcspuppy from lot 6462110.Serial # (b)(6).This unit will not stay powered on.Fd6369767".Customer also reported that they, "gave patient another working neb and the defective one was given back to us." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
AEROMIST BUDDIES NEBULIZER COMPRESSOR, PUPPY CHARACTER
Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, PUPPY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25082883
Report Number1417592-2026-00879
Device Sequence Number10403285
Product Code BTI
UDI-Device Identifier00888277678166
UDI-Public00888277678166
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSPUPPY
Device Lot Number6462110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown